Rocky Mountain Journal of Mathematics

The central limit question under $\rho$-mixing

Richard C. Bradley

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 17, Number 1 (1987), 95-114.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126650

Digital Object Identifier
doi:10.1216/RMJ-1987-17-1-95

Mathematical Reviews number (MathSciNet)
MR882890

Zentralblatt MATH identifier
0633.60031

Subjects
Primary: 60G10: Stationary processes
Secondary: 60F05: Central limit and other weak theorems

Keywords
strictly stationary maximal correlation p-mixing central limit theorem

Citation

Bradley, Richard C. The central limit question under $\rho$-mixing. Rocky Mountain J. Math. 17 (1987), no. 1, 95--114. doi:10.1216/RMJ-1987-17-1-95. http://projecteuclid.org/euclid.rmjm/1250126650.


Export citation